# SDR ASAA12511060

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 15,345 hours, 4,855 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TC9L
- Condition: Inoperative
- Location: E&E Bay
- Part time: 7,573 hours, 2,396 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO INOP.  PERF HF NR 1 FAULT ISOLATION PER 23 11 00 810 803.  CONFIRMED NR 1 HF TRANSCEIVER INOP.  REPLACED NR 1 HF TRANSCEIVER PER 23 11 00 810 803/400 801, OPS CHECK NORMAL PER SAME.
